# SDR CA100827003

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 2,821 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Control Cable
- Condition: Deteriorated
- Location: Water Rudder
- Part time: 2,850 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NO WATER RUDDER STEERING.  FOUND WATER RUDDER BALANCE CABLE BROKEN.  ENTIRE CABLE FOUND SEVERELY RUSTED TO THE POINT OF FAILURE.  ALSO FOUND CABLE GUARD/COTTER PINS SEVERELY RUSTED IN THE SAME AREA.
